# SDR ASOA20130226088

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 29,452 hours, 28,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CARGO DOOR CUT-OUT LOWER BEAM WAS FOUND TO BE CORRODED FROM FRAMES 65-68 BETWEEN STRINGERS 15L-16L.  MX R & R THE BEAM IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
